# SDR IXXA20220615118

- Difficulty date: June 11, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 91,819 hours, 41,912 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, EMERGENCY FLASHLIGHT OPERATIVE. REMOVED AND REPLACED EMERGENCY FLASHLIGHT ASSEMBLY IAW B767 AMM 26-64-02. OPERATIONAL CHECK GOOD.
